# SDR DALA2022051803421

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 87,348 hours, 39,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 ROW 13 AND 22 EMERGENCY LIGHT HOUSING DETACHED. CORECTIVE ACTION: COMPLIED WITH ER/A 599551-14 REV ORIGINAL. (8369106)
